Since I started the med my thumbs have started twitching and also my calve muscles slightly?
Can Hydrochlorothiazide cause muscle twitches?
- 8 Nov 2010 by DottieSwenTx
- 7 November 2010
There is no listing of such side effect, however it can not be ruled out as possible side effect lists are not always complete.
I suggest you contact your doctor and inform him / her what you are experiencing.
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have a serious side effect such as:
dry mouth, thirst, nausea, vomiting;
feeling weak, drowsy, restless, or light-headed;
fast or uneven heartbeat;
muscle pain or weakness;
numbness or tingly feeling;
a red, blistering, peeling skin rash; or
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects may include:
mild stomach pain;
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
I hope you get well soon.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Oct 2011 • 1 answer
Updated 15 Feb 2013 • 2 answers
Updated 7 Dec 2016 • 1 answer
Updated 1 Dec 2017 • 2 answers
Updated 21 Sep 2017 • 2 answers